# SDR UPS04443425

- Difficulty date: October 18, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,222 hours, 21,284 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SPV,  FLOORBEAM 65B38095 STA 1900, LBL 98.58, SEAT TRACK ATTACH HOLES FOUND OVERSIZED FWD HOLE 0.350, AFT HOLE 0.390.  REMOVED AFT ATTACH ANGLE, REAMED BEAM HOLES FWD 0.389, AFT 0.432 PER EO.  FAB & INSTALLED 2EA FREEZE PLUGS PER SKETCH & SRM 51-10-08.  FWD ATTACH FITTING 69B04576-7 GOUGED BEYOND LIMITS.  FAB & INSTALLED -7 PER DWG AND SK AFT FTG 69B04576-5.  FAB & INSTALLED PER DWG & SK, C/W SAA SK675-619.
